# SDR C2XA10SH100

- Difficulty date: March 21, 2010
- Submitted: March 22, 2010
- Operation: Air carrier
- Aircraft: N14945
- Make and model: Emb EMB-145EP
- Aircraft serial: 145049
- Aircraft time: 24,069 hours, 22,903 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHV - GALLEY EMERGENCY LIGHT INOP.  REMOVED AND REPLACED GALLEY EMERGENCY LIGHT IAW EMB 145 AMM 33-50-09.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
